# SDR IPXA2025052543807

- Difficulty date: May 1, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB. TOP APRON FWD. ATTACH BRACKET CRACKED DOT#58-37 DARRYL FORD 91102506. INSTALLED NEW SUPPORT IAW A300-600 SRM 51-40-21 WITH PIN HI-LOK PROTUDING (15 E/A) P/N: HL10VF6-8 BTCH: 0004358078 AND COLLAR P/N: DAN12-6 BTCH:0004130118. INSTALLED R/H HORIZ. STAB TOP APRON FWD IAW A300 SRM 51-49-00.
